# SDR SWAA040502

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 60,066 hours, 58,804 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6549442
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT MLG STABILIZER FORWARD FITTING CORRODED.  REMOVED AND REPLACED LT MLG FORWARD FITTING PER BAC DRAWING.
